|Side effect of medications?
Apr 17, 2002
I tested positive about 5 years ago and have been on triple therapy since. Currently undetectable and Tcells around 550. I am 58 years old, and have NOT engaged in any sexual activity since I tested positive 5 ytears ago. In the last few months, I've noticed a thickening in my penis (not at the head, but at the end closest to my body). It almost feels like cartiledge (sp). It's on both top and bottom of that area - about an inch long and an inch wide. I don't know how else to explain it except that it's like that 1 inch area is like an erection, but the penis is flacid. Medications? Aging? Or something else?
| Response from Dr. Henry
You don't mention which drugs you are on so it is tough to try to relate that observation to your medications. Overall that complaint would be an unusual side effect of HIV treatment. Certain skin conditions (i.e. Peyronie's disease), thrombosed blood vessels, benign or malignant tumors--all are possibilities and may not be related to your HIV infection. I recommend a visit to a dermatologist or urologist! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Sign Of HIV Infection
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.